Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Ilja KRÖKER
|Number||Authors, Title and Details|
Raimund BÜRGER, Ilja KRÖKER: Computational uncertainty quantification for some strongly degenerate parabolic convection-diffusion equations. Journal of Computational and Applied Mathematics, vol. 348, pp. 490-508, (2019).
Andrea BARTH, Raimund BÜRGER, Ilja KRÖKER, Christian ROHDE: Computational uncertainty quantification for a clarifier-thickener model with several random perturbations: A hybrid stochastic Galerkin approach. Computers & Chemical Engineering, vol. 89, pp. 11-26, (2016).
Raimund BÜRGER, Ilja KRÖKER, Christian ROHDE: A hybrid stochastic Galerkin method for uncertainty quantification applied to a conservation law modelling a clarifier-thickener unit. Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), vol. 94, 10, pp. 793-817, (2014).